# SDR WTAA950285

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120155
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

MRY - BIRD STRIKE REPORTED AT LEFT ENGINE ON CLIMB-OUT FROM SFO.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION OF AIRCRAFT .  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
